Login New user?  
Information Sciences Letters
An International Journal


Volumes > Vol. 1 > No. 1


Efficient strategies for attack via partial information in scale-free networks

PP: 1-5
Yilun Shang,
In this paper, we propose an attack model based on partial information, which means that one can obtain the information of a part of nodes in the networks. We study the efficient attack strategy (EAS) in random scale-free networks. It is shown that the attack strategy can affect the attack effect remarkably and the EAS can achieve better attack effect than other typical attack strategies. Extensive simulations are performed to validate and illustrate our analytical results. Our results will be of theoretical and practical significance both for protecting infrastructural networks and stopping the spreading of harmful things (like disease) on networks.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved